Series Solutions of the Anharmonic Motion Equation y" + y<sup>2</sup> = C

  • Pisistha Ratanavararaksa Chulalongkorn University
  • Mongkol Dejnakarintra The Royal Society of Thailand

Downloads

Download data is not yet available.

Abstract

Among equations representing motion of a mass or a particle in physics, many of them are anharmonic and consist of one or more nonlinear terms. This article shows how to obtain series solutions of the equation of the form which is an anharmonic motion equation. The authors focus the effort on the case with constant and make use of the Taylor's series method; this sets the article apart from those of other authors who did similar works in the past. The series solution obtained under the indicated conditions is of the form which does not appear very often in general mathematical functions.

View article in other formats
Author Biographies
Pisistha Ratanavararaksa

Former Assistant Professor, Department of Physics, Chulalongkorn University, Thailand

Mongkol Dejnakarintra

Fellow of the Academy of Science, The Royal Society of Thailand, Thailand

Published
Vol 20 No 5, Nov 25, 2016
How to Cite
P. Ratanavararaksa and M. Dejnakarintra, “Series Solutions of the Anharmonic Motion Equation y" + y<sup>2</sup&gt; = C”, Eng. J., vol. 20, no. 5, pp. 203-213, Nov. 2016.

Authors who publish with Engineering Journal agree to transfer all copyright rights in and to the above work to the Engineering Journal (EJ)'s Editorial Board so that EJ's Editorial Board shall have the right to publish the work for nonprofit use in any media or form. In return, authors retain: (1) all proprietary rights other than copyright; (2) re-use of all or part of the above paper in their other work; (3) right to reproduce or authorize others to reproduce the above paper for authors' personal use or for company use if the source and EJ's copyright notice is indicated, and if the reproduction is not made for the purpose of sale.

Article Statistics
Total PDF downloads: 403